A 16-year-old female asked:
Disclaimer

hi i took plan b last week and am now experiencing spotting i know this is normal but how long should this last?

1 doctor answer
Dr. Rahil Malik
9 years experience Obstetrics and Gynecology
1- 2 weeks: it should get better within 1-2 weeks.
Answered on Jul 14, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old member asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Yes: Plan b will change up the mestrual cycle since it works by preventing ovulation. Bleeding is expected. You should always take a pregnancy test afte ru ... Read More
2
2 thanks
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Side effect: Why did you take Plan B for 2 days in a row? You are going to have spotting for at least 10 days due to hormonal side effects. Plan B is an EMERGENCY ... Read More
A 39-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Please call surgeon: You need to contact the surgeon who will advise you of what is normal or not after hysterectomy.
1
1 thank
A 17-year-old female asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Could be normal: You could have mild irregularities in your period with variation in pain symptoms. If symptoms persist seek help.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month